# SDR SWIA202266119

- Difficulty date: June 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE P/N 601R31527-221 ON PASSENGER DOOR LOWER SILL. REPLACED ANGLE PER DWG 601R31527 REV AM & CRJ200 SRM 51-41-02 & CRJ200 SRM 51-42-06 & CRJ200SRM 51-42-13 & CRJ200SRM 51-42-21. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.     (C-CHECK RO 7/9/2022)
